Children's Judgments of Durations: A Modified Replication of Piaget's Study
Article first published online: 12 DEC 2012
© 2012, School Science and Mathematics Association
School Science and Mathematics
Volume 112, Issue 8, pages 476–482, December 2012
How to Cite
Russell, K. A. and Kamii, C. (2012), Children's Judgments of Durations: A Modified Replication of Piaget's Study. School Science and Mathematics, 112: 476–482. doi: 10.1111/j.1949-8594.2012.00166.x
- Issue published online: 12 DEC 2012
- Article first published online: 12 DEC 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
If your institution is a registered Wiley Online Library customer, you can log in under your institution's name to see our content. This access is provided by Shibboleth or Athens.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!